# SDR UPS06247053

- Difficulty date: May 23, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C X-RAY INSP DETECTED ONE SUSPECT CRACK ON THE LT ELEVATOR INTERNAL RIB LOCATED BETWEEN ELEV STA 179.50 - 205.50.  ELEV BEYOND ECONOMIC REPAIR REF NRC 100783 FOR REPLACEMENT OF LT ELEVATOR.
